# SDR UPS07850619

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS (2 EACH) OVER MAIN ENTRY DOOR INOP.  RELAMPED (2 EACH) EMERGENCY EXIT BULBS REF MM 33-50-00.  OPS CHECKS GOOD.
